Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundary values of holomorphic semigroups


Authors: Khristo Boyadzhiev and Ralph deLaubenfels
Journal: Proc. Amer. Math. Soc. 118 (1993), 113-118
MSC: Primary 47D03; Secondary 35J10, 47F05
MathSciNet review: 1128725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ A$ generates a bounded strongly continuous holomorphic semigroup of angle $ \pi /2$. We show that $ iA$ generates a $ {(1 - A)^{ - r}}$ regularized group, which is $ O(1 + \vert s{\vert^r})\;\forall r > \gamma \geqslant 0$, if and only if $ \vert\vert{e^{zA}}\vert\vert$ is $ O({((1 + \vert z\vert)/\operatorname{Re} (z))^r})\forall r > \gamma $ and $ iA$ generates a bounded $ {(1 - A)^{ - r}}$ regularized group $ \forall r > \gamma \geqslant 0$ if and only if $ \vert\vert{e^{zA}}\vert\vert$ is $ O({(1/\operatorname{Re} (z))^r})\;\forall r > \gamma $. We apply this to the Schrödinger operator $ i(\Delta - V)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D03, 35J10, 47F05

Retrieve articles in all journals with MSC: 47D03, 35J10, 47F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1128725-X
PII: S 0002-9939(1993)1128725-X
Article copyright: © Copyright 1993 American Mathematical Society